# SDR UALA2011082904611

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 49,505 hours, 13,929 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 35 EEL PATH LIGHT DAMAGED UPON ARRIVAL.  REPLACED & OPS CHECKED THE LEAD IN CABLE AT STA 1542 PER MM AND INSPECTED BY QC.  OPS CHECKED GOOD.
